INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Asymptotic globally homogeneous domain distribution in stochastic inflation
Autor/es:
MAURICIO BELLINI; PABLO D. SISTERNA; ROBERTO DEZA
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-BASIC TOPICS IN PHYSICS
Editorial:
SOC ITALIANA FISICA
Referencias:
Lugar: Bologna; Año: 1998 vol. 113 p. 471 - 471
ISSN:
1594-9982
Resumen:
Within the stochastic approach to inflation we investigate under what conditions can the solution to Starobinsky’s equation be mapped onto an Ornstein-Uhlenbeck process. These conditions restrict the Lagrangian of the inflaton field. New solutions for physically appealing potentials are obtained, which show asymptotically global homogeneity in Phi-space.
rds']